# SDR USAA2012052100018

- Difficulty date: May 16, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 62,725 hours, 42,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN WHEEL WELL PRESSURE DECK AT BS 663+10 INCHES, LBL 32.  REPAIRED WHEEL WELL PRESSURE DECK AT BS 663+10 INCHES, LBL 32 EA 103936.
